# SDR 9JLA2015120912106

- Difficulty date: October 16, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N309BT
- Make and model: Cessna 560XL
- Aircraft serial: 5605067
- Aircraft time: 5,469 hours, 4,019 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 661870716
- Condition: Defective
- Location: Cabin Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CABIN DOOR ANNUNCIATOR WOULD NOT EXTINGUISH WITH DOOR CLOSED.  THE DOOR VENT SOLENOID WAS FOUND TO BE DEFECTIVE & WAS REPLACED WITH NEW PN 6618707-16.  OPERATIONS CHECKED OK.  ACFT RETURNED TO SERVICE.
